Hello, in October 2008 I was well into menopause but had no real issues with belly fat or overall weight gain. Then I had my gallbladder removed due to painful attacks of my common bile duct, as well as gallstones. I am appalled at the weight I have gained since the surgical procedure. In fact it is so upsetting (none of my clothes fit) that I feel at times clinically depressed. I've never had to fight weight gain before. Now I have an "unsupportive spine" as well, and must take occasional bouts of oral steroids to control the inflammation. I also have had two spinal epidural steroid injections, and wonder if these injections could cause me to gain weight. Any comments would be most welcome. Thank you!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.